# SDR 98ZZZX2513

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12951407619
- Condition: Broken
- Location: Passenger Door
- Part time: 10,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HANDLE BROKEN.  REPLACED CABIN DOOR HANDLE.  TEST NORMAL.  (X)
